# SDR RRXA11025

- Difficulty date: May 5, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 58940255
- Condition: Dented
- Location: C-Pit Door Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DENTED DAMAGE TO C-PIT CROSS SLIDE DOOR, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 52-1-0, 51-1-21.
